# SDR SWIA200312339

- Difficulty date: August 25, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 4,435 hours, 3,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LT FLOORBEAM LBL 9.0 OB ATTACH ANGLE CRACKED.  DISCOVERED DURING C-CHECK.  ANGLE REPLACED IAW CRJ SRM 51-40-11, 51-42-06, 51-42-13, 51-23-00.  REF. RII 53-401.  P/N:  601R31113-57
